About asymptotic approximations in thin waveguides
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 39 (2005) no. 6, p. 1271-1284

We study the propagation of electromagnetic waves in a guide the section of which is a thin annulus. Owing to the presence of a small parameter, explicit approximations of the TM and TE eigenmodes are obtained. The cases of smooth and non smooth boundaries are presented.

DOI : https://doi.org/10.1051/m2an:2005045
Classification:  35P15,  74J05
Keywords: closed thin waveguides, asymptotic approximations
@article{M2AN_2005__39_6_1271_0,
     author = {Turbe, Nicole and Ratier, Louis},
     title = {About asymptotic approximations in thin waveguides},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {EDP-Sciences},
     volume = {39},
     number = {6},
     year = {2005},
     pages = {1271-1284},
     doi = {10.1051/m2an:2005045},
     zbl = {pre02243539},
     mrnumber = {2195912},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_2005__39_6_1271_0}
}
Turbe, Nicole; Ratier, Louis. About asymptotic approximations in thin waveguides. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 39 (2005) no. 6, pp. 1271-1284. doi : 10.1051/m2an:2005045. http://www.numdam.org/item/M2AN_2005__39_6_1271_0/

[1] R. Dautray and J.L. Lions, Analyse mathématique et calcul numérique pour les sciences et les techniques. Masson, Paris (1988). | Zbl 0642.35001

[2] P. Joly and C. Poirier, Mathematical analysis of electromagnetic open waveguides. RAIRO Modél. Math. Anal. Numér. 29 (1995) 505-575. | Numdam | Zbl 0834.35126

[3] W. Magnus and S. Winkler, Hill's Equation. Interscience, New York (1966). | Zbl 0158.09604

[4] E. Sanchez-Palencia, Non-Homogeneous Media and Vibration Theory. Springer, Berlin (1980). | Zbl 0432.70002

[5] J. Sanchez-Hubert and E. Sanchez-Palencia, Vibrations and coupling of continuous systems. Asymptotic methods. Springer, Berlin (1989). | Zbl 0698.70003